Pighin, D., Zuazua, E. Controllability under positivity constraints of multi-d wave equations , Trends in Control Theory and Partial Differential Equations., Vol 32 (2019). DOI: 10.1007/978-3-030-17949-6_11
Abstract: We consider both the internal and boundary controllability problems for wave equations under non-negativity constraints on the controls. First, we prove the steady state controllability property with nonnegative controls for a general class of wave equations with time-independent coefficients. According to it, the system can be driven from a steady state generated by a strictly positive control to another, by means of nonnegative controls, when the time of control is long enough. Secondly, under the added assumption of conservation and coercivity of the energy, controllability is proved between states lying on two distinct trajectories. Our methods are described and developed in an abstract setting, to be applicable to a wide variety of control systems.